# SDR NOCA00909

- Difficulty date: February 18, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N767NA
- Make and model: Boeing 767324
- Aircraft serial: 27569
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 351T010041
- Part serial: 2273
- Condition: Faulty
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C FAIL APU INFLIGHT START.  CI 49-19 INFO ONLY, A/C LIMITED TO 120 ETOPS DUE TO FAIL APU INFLIGHT START.
